# SDR 99ZZZX2177

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6846T
- Make and model: Cessna 550
- Aircraft serial: 5500625
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121201
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG ACTUATOR WAS REMOVED AND SENT TO CESSNA AFTER FAILING SLOW CYCLE TEST.  ACTUATOR WAS RE-INSTALLED AFTER REPAIR.  OPS CHECK SHOWED NO FAULTS.  ON FIRST FLIGHT, PILOTS WERE NOT ABLE TO GET AN 'UP AND LOCKED' LIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  POST-FLIGHT TROUBLESHOOTING DETERMINED ACTUATOR HAD FAILED INTERNALLY.  ACTUATOR WAS REMOVED AND SENT TO CESSNA FOR EVALUATION.  CYCLES, 2,067.
